이전페이지 이동
  Compound Algorithm for Decreasing of Matrix Profile Size    
2006, Vol.9, No.1, Pages 141-148, M.P.Levin
 
  On a class of generalized logarithmic functional equations in almost everywhere sense    
2006, Vol.9, No.1, Pages 133-139, Jaeyoung Chung
 
  Stabilizations of Heegaard splittings and unknotting tunnels    
2006, Vol.9, No.1, Pages 127-131, Jung Hoon Lee
 
  Parallel and Sequential Compositions of Pseudorandom Permutations    
2006, Vol.9, No.1, Pages 115-126, Eonkyung Lee
 
  Damped Newton's method for image restoration    
2006, Vol.9, No.1, Pages 109-113, Dokkyun Yi
 
  A survey of the complemented subspace problem    
2006, Vol.9, No.1, Pages 91-98, moslehian
 
  A Note on the Artin Conjecture    
2006, Vol.9, No.1, Pages 99-107, Jae-Hyun Yang
 
  Notes on certain real abelian $2$-extension fields with $lambda_2=mu_2=nu_2=0$    
2006, Vol.9, No.1, Pages 81-89, Hisao Taya and Gen Yamamoto
 
  Moduli of Galois representations II--- Finiteness conjectures    
2006, Vol.9, No.1, Pages 75-79, Yuichiro Taguchi
 
  $p$-adic L-functions for Galois deformations and Iwasawa Main    
2006, Vol.9, No.1, Pages 65-74, Tadashi Ochiai
 
  On power integral bases of the 2-elementary abelian extension    
2006, Vol.9, No.1, Pages 55-63, Yasuo Motoda, Toru Nakahara, and Kyoung Ho Park
 
  Survey of Gross's conjecture and its refinements    
2006, Vol.9, No.1, Pages 31-34, Noboru Aoki
 
  Elliptic curves with large Tate-Shafarevich groups    
2006, Vol.9, No.1, Pages 49-53, Kazuo Matsuno
 
  On the $K$-groups of algebraic integers of cyclotomic fields    
2006, Vol.9, No.1, Pages 39-48, Miho AOKI
 
  On the Fundamental Groups with Restricted Ramification    
2006, Vol.9, No.1, Pages 35-37, Toshiro HIRANOUCHI
 
  Class Numbers, Iwasawa Invariants and Modular Forms    
2006, Vol.9, No.1, Pages 25-29, Dongho Byeon
 
  Punctured distributions of global function fields    
2006, Vol.9, No.1, Pages 17-23, Sunghan Bae
 
  On mod 3 Galois representations with conductor 4    
2006, Vol.9, No.1, Pages 13-16, Hyunsuk Moon
 
  $q$-Euler numbers and polynomials associated with $p$-adic $q$-integrals and basic $q$-zeta function    
2006, Vol.9, No.1, Pages 7-12, Taekyun Kim
 
  Remarks on twisted traces of singular moduli    
2006, Vol.9, No.1, Pages 1-5, Chang Heon Kim
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.